Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 78, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 11, 2016, 3:27 PM CST. It took effect at Nov 12, 2016, 8:00 AM CST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2016, 3:27 PM CST (21:27 UTC)
- In effect from
- Nov 12, 2016, 8:00 AM CST
- Expired
- Nov 14, 2016, 12:00 AM CST
- In force
- 40 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
245 WHUS73 KGRB 112127 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CST FRI NOV 11 2016 ...GUSTY WINDS AND INCREASING WAVES... .STRONG SOUTHWEST TO WESTERLY WINDS WILL BE IN PLACE SATURDAY MORNING TO SUNDAY NIGHT AS THE HIGH PRESSURE SYSTEM EXITS THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS AND INCREASING WAVES, PARTICULARLY TOWARDS THE NORTHERN STRETCHES OF DOOR COUNTY AND THE BAY. LMZ521-522-541>543-120530- /O.NEW.KGRB.SC.Y.0078.161112T1400Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT CST SUNDAY NIGHT. * WINDS...WINDS AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
611 WHUS73 KGRB 120255 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CST FRI NOV 11 2016 ...GUSTY WINDS AND INCREASING WAVES... .STRONG SOUTHWEST TO WESTERLY WINDS WILL BE IN PLACE SATURDAY MORNING TO SUNDAY NIGHT AS THE HIGH PRESSURE SYSTEM EXITS THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS AND INCREASING WAVES... PARTICULARLY TOWARDS THE NORTHERN STRETCHES OF DOOR COUNTY AND THE BAY. LMZ521-522-541>543-121100- /O.CON.KGRB.SC.Y.0078.161112T1400Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 855 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... * WINDS...WINDS AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
504 WHUS73 KGRB 120940 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CST SAT NOV 12 2016 ...GUSTY WINDS AND INCREASING WAVES... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST TODAY THROUGH SUNDAY NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS AND INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY. LMZ521-522-541>543-121800- /O.CON.KGRB.SC.Y.0078.161112T1400Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 340 AM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT CST SUNDAY NIGHT... * WINDS...WINDS AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
071 WHUS73 KGRB 121609 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CST SAT NOV 12 2016 ...GUSTY WINDS AND INCREASING WAVES... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THIS AFTERNOON THROUGH SUNDAY NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF GUSTY WINDS AND INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY. LMZ521-522-541>543-130015- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS... SOUTHWEST AROUND 20-25 KNOTS WITH GUSTS UP TO 30 KNOTS. A FEW GALE FORCE GUSTS WILL BE POSSIBLE TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
135 WHUS73 KGRB 122110 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CST SAT NOV 12 2016 ...GUSTY WINDS AND INCREASING WAVES... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST FOR THE REST OF TODAY THROUGH SUNDAY NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF GUSTY WINDS AND INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY. LMZ521-522-541>543-130515- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 310 PM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS... SOUTHWEST AROUND 20-25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
468 WHUS73 KGRB 130259 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CST SAT NOV 12 2016 ...GUSTY WINDS AND INCREASING WAVES... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH SUNDAY NIGHT AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL BRING AN EXTENDED PERIOD OF GUSTY WINDS AND INCREASING WAVES...PARTICULARLY TOWARDS NORTHERN DOOR COUNTY. LMZ521-522-541>543-131100- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 859 PM CST SAT NOV 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS... SOUTHWEST AROUND 20-25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE ESPECIALLY TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 2 TO 4 FEET BECOMING 3 TO 5 FEET SATURDAY NIGHT INTO SUNDAY. HIGHER WAVES LIKELY ON THE LAKESIDE IN NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHUS73 KGRB 130939 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CST SUN NOV 13 2016 ...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH THIS EVENING AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL CONTINUE THE GUSTY WINDS AND HIGH WAVES. LMZ521-522-541>543-131800- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 339 AM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS... SOUTHWEST AROUND 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE...ESPECIALLY TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHUS73 KGRB 131622 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CST SUN NOV 13 2016 ...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH THIS EVENING AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL CONTINUE THE GUSTY WINDS AND HIGH WAVES. LMZ521-522-541>543-140030- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1022 AM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS... SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE... ESPECIALLY TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR NORTHERN DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
832 WHUS73 KGRB 132121 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CST SUN NOV 13 2016 ...GUSTY WINDS AND HIGH WAVES THROUGH THIS EVENING... .STRONG SOUTHWEST TO WEST WINDS WILL PERSIST THROUGH THIS EVENING AS A HIGH PRESSURE SYSTEM SLOWLY DEPARTS SOUTHWARD OF THE REGION. THIS WILL CONTINUE THE GUSTY WINDS AND HIGH WAVES. LMZ521-522-541>543-140530- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 321 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS... SOUTHWEST 15 TO 25 KTS WITH GUSTS TO 30 KTS. A FEW GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE...ESPECIALLY TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR NORTHERN DOOR COUNTY AND ALONG THE LAKE SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
356 WHUS73 KGRB 140308 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CST SUN NOV 13 2016 ...GUSTY WINDS AND HIGHER WAVES THROUGH THIS EVENING... .GUSTY SOUTHWEST WINDS WILL PERSIST THIS EVENING. A HIGH PRESSURE SYSTEM HAS DRIFTED FURTHER SOUTH OF THE AREA SLOWLY EASING THE PRESSURE GRADIENT. GUSTY WINDS AND HIGH WAVES ARE EXPECTED FOR A BIT LONGER THIS EVENING BEFORE SLOWLY SUBSIDING OVERNIGHT. LMZ521-522-541>543-140600- /O.CON.KGRB.SC.Y.0078.000000T0000Z-161114T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 908 PM CST SUN NOV 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS... SOUTHWEST 15 TO 25 KTS...ESPECIALLY TOWARDS NORTHERN DOOR COUNTY. * WAVES...WAVES 3 TO 5 FEET. HIGHER WAVES LIKELY ALONG FAR NORTHERN DOOR COUNTY AND ALONG THE LAKE SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 2:27 PM CST, 1 hour earlier.
Area forecast discussion, Nov 11, 2:27 PM CST, 1 hour before
Area Forecast Discussion National Weather Service Green Bay WI 227 PM CST Fri Nov 11 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 227 PM CST Fri Nov 11 2016 The main forecast concern is temperatures. High pressure over the eastern Dakotas and western MN will slide southeast into Iowa, southwest WI and northern IL tonight. Winds will drop off this evening, allowing temperatures to plummet into the 20s across most of the area overnight. Have lowered min temps by several degrees at the typical cold spots in north central and central WI. Gusty southwest winds and associated WAA will develop as the high drifts south on Saturday. Despite a chilly start to the day, abundant sunshine should boost highs into the upper 40s and lower 50s in most locations. .LONG TERM...Saturday Night Through Friday Issued at 227 PM CST Fri Nov 11 2016 500mb ridge west of the state will continue to flatten on Sunday as an upper level disturbance moves across southern Canada and into the western Great Lakes late Sunday afternoon. By early next week, the 500mb ridge will build across the southwestern United States and then move into the central United States by Thursday. Meanwhile, a more impressive trough will move onshore the west coast by mid week, with a more potent storm moving across the central United States into Canada Thursday and Friday. Like the last day or two, no real arctic air is in sight! High pressure will dominate the weather pattern Saturday night and most of Sunday. A weak surface cold front is expected to move across the area Sunday night. This feature will only bring a wind shift to the area. Otherwise, high pressure will dominate the weather pattern Monday and Monday night. The next upper level disturbance and associated cold front will move across the region Tuesday into early Tuesday evening. This system will bring a chance of showers to the northern half of Wisconsin. There is better agreement with the location and timing of the rain compared to the last few days. High pressure will then dominate the weather pattern late Tuesday nigh through Thursday night. A more potent system is expected to move into the central plains on Thursday, then into Ontario Friday night. This system has shifted further north today compared to yesterday, however very mild conditions are expected Thursday into Friday ahead of the system. Southeast winds may temper the warmup across eastern Wisconsin on Thursday due to increasing southeast flow off Lake Michigan. Friday would probably be the warmest day as an occluded front is expected to sweep across the area during the day. Showers are possible along the occluded front. It should turn colder for Saturday November 19th, but should still be close to normal. && .AVIATION...for 18Z TAF Issuance Issued at 1125 AM CST Fri Nov 11 2016 Lingering stratocumulus clouds in eastern WI will erode as high pressure builds into the western Great Lakes region this afternoon. VFR conditions will prevail through the TAF period, with little or no cloud cover tonight and Saturday morning. The only significant aviation concern is the potential for LLWS at the RHI TAF site, where west winds will increase to around 40 kts at 1500 ft AGL late tonight into early Saturday. Conditions are too borderline to include LLWS at the other TAF sites. Gusty surface winds will develop by mid to late Saturday morning. && .MARINE... Issued at 227 PM CST Fri Nov 11 2016 Gusty southwest winds will develop Saturday morning, as the pressure gradient increases on the northern periphery of a large high pressure system. Warm air advection will result in a strong low-level inversion, which will limit mixing and result in stable conditions over Lake Michigan. West winds will increase to 35 to 40 kts at about 1500 ft above the water, so a few gusts may approach gale criteria, but overall confidence is too low for a Gale warning at this time, especially with a southwest trajectory. Will issue a small craft advisory for the entire marine forecast area, and mention a few gale force gusts over the northern zones. The small craft advisory will run through about midnight Sunday night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......Eckberg AVIATION.......Kieckbusch MARINE.........Kieckbusch
Hazardous weather outlook, Nov 11, 2:32 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CST FRI NOV 11 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 232 PM CST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-122045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 232 PM CST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY GUSTY SOUTHWEST WINDS ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY. WINDS ARE FORECAST TO REMAIN BELOW GALE FORCE ACROSS MOST OF THE MARINE FORECAST AREA, BUT A FEW GALE FORCE GUSTS MAY OCCUR OVER AREAS ADJACENT TO NORTHERN DOOR COUNTY. KIECKBUSCH/ECKBERG
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.